D. Alonso-gutiérrez and J. Bastero, The variance conjecture on some polytopes, Asymptotic geometric analysis, Fields Inst, Commun, vol.68, pp.1-20

M. Anttila, K. Ball, and I. Perissinaki, The central limit problem for convex bodies, Transactions of the American Mathematical Society, vol.355, issue.12, pp.4723-4735, 2003.
DOI : 10.1090/S0002-9947-03-03085-X

F. Barthe, Transportation techniques and Gaussian inequalities, Optimal transportation, geometry and functional inequalities, CRM Series, pp.1-44, 2010.

F. Barthe and D. Cordero-erausquin, Invariances in variance estimates, Proceedings of the London Mathematical Society, vol.106, issue.1, pp.33-64, 2013.
DOI : 10.1112/plms/pds011

URL : https://hal.archives-ouvertes.fr/hal-00960795

F. Barthe and A. V. Kolesnikov, Mass Transport and Variants of the Logarithmic Sobolev Inequality, Journal of Geometric Analysis, vol.22, issue.1, pp.921-979, 2008.
DOI : 10.1007/s12220-008-9039-6

URL : https://hal.archives-ouvertes.fr/hal-00634530

G. Sergey and . Bobkov, Isoperimetric and analytic inequalities for log-concave probability measures60026) 7. , On concentration of distributions of random weighted sums, Large deviations and isoperimetry over convex probability measures with heavy tails, pp.195-215, 1903.

G. Sergey, C. Bobkov, and . Houdré, Isoperimetric constants for product probability measures, Ann. Probab, vol.2598, issue.1, pp.184-205, 1997.

D. Cordero-erausquin, Some Applications of Mass Transport to Gaussian-Type Inequalities, Archive for Rational Mechanics and Analysis, vol.161, issue.3, pp.257-269, 2002.
DOI : 10.1007/s002050100185

URL : https://hal.archives-ouvertes.fr/hal-00693655

R. Eldan, Thin Shell Implies Spectral Gap Up to Polylog via a Stochastic Localization Scheme, Geometric and Functional Analysis, vol.272, issue.5, pp.532-569, 2013.
DOI : 10.1007/s00039-013-0214-y

R. Eldan and B. Klartag, Dimensionality and the stability of the brunn-minkowski inequality, To appear in Ann, Sc. Norm. Super. Pisa, 2013.

N. Gozlan and C. Léonard, Transport inequalities. A survey, Markov Process, pp.635-736, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00515419

N. Gozlan, C. Roberto, and P. Samson, Characterization of Talagrand???s transport-entropy inequalities in metric spaces, The Annals of Probability, vol.41, issue.5, pp.3112-3139, 2013.
DOI : 10.1214/12-AOP757

O. Guédon and E. Milman, Interpolating Thin-Shell and Sharp Large-Deviation Estimates for Lsotropic Log-Concave Measures, Geometric and Functional Analysis, vol.16, issue.5, pp.1043-1068, 2011.
DOI : 10.1007/s00039-011-0136-5

J. Hiriart-urruty and C. Lemaréchal, Convex analysis and minimization algorithms. II, Grundlehren der Mathematischen Wissenschaften Advanced theory and bundle methods, Fundamental Principles of Mathematical Sciences], vol.30695, p.90002, 1993.

R. Kannan, L. Lovász, and M. Simonovits, Isoperimetric problems for convex bodies and a localization lemma, Discrete & Computational Geometry, vol.32, issue.312, pp.541-559, 1995.
DOI : 10.1007/BF02574061

. Bo and . Klartag, 60034) 22. , A Berry-Esseen type inequality for convex bodies with an unconditional basis, Probab. Theory Related Fields Concentration of measures supported on the cube, High-dimensional distributions with convexity properties, European Congress of Mathematics Poincaré inequalities and moment maps, Ann. Fac. Sci. Toulouse Math, pp.91-131, 2007.

H. Knothe, Contributions to the theory of convex bodies, Michigan Math, J, vol.418, pp.39-52, 1957.

M. Ledoux, The concentration of measure phenomenon, Mathematical Surveys and Monographs, p.1849347, 2001.
DOI : 10.1090/surv/089

K. Marton, A simple proof of the blowing-up lemma, IEEE Trans. Inform. Theory, vol.3287, issue.3, pp.445-446, 1986.

R. J. Mccann, A Convexity Principle for Interacting Gases, Advances in Mathematics, vol.128, issue.1, pp.153-179, 1997.
DOI : 10.1006/aima.1997.1634

F. Otto and C. Villani, Generalization of an Inequality by Talagrand and Links with the Logarithmic Sobolev Inequality, Journal of Functional Analysis, vol.173, issue.2, pp.361-400, 2000.
DOI : 10.1006/jfan.1999.3557

T. Svetlozar, L. Rachev, and . Rüschendorf, Mass transportation problems. Vol. I, Probability and its Applications, Theory. MR, vol.161917099, p.28006, 1998.

M. Talagrand, Transportation cost for Gaussian and other product measures, Geometric and Functional Analysis, vol.27, issue.3, pp.587-600, 1996.
DOI : 10.1007/BF02249265